Journal of Applied Mathematics and Stochastic Analysis
Volume 2005 (2005), Issue 1, Pages 67-76

Approximate controllability of delayed semilinear control systems

Lianwen Wang

Department of Mathematics and Computer Science, Central Missouri State University, Warrensburg 64093, MO, USA

Received 22 January 2004; Revised 9 July 2004

Copyright © 2005 Lianwen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We deal with the approximate controllability of control systems governed by delayed semilinear differential equations y˙(t)=Ay(t)+A1y(tΔ)+F(t,y(t),yt)+(Bu)(t). Various sufficient conditions for approximate controllability have been obtained; these results usually require some complicated and limited assumptions. Results in this paper provide sufficient conditions for the approximate controllability of a class of delayed semilinear control systems under natural assumptions.